# SDR UALA2009091602937

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 43,129 hours, 15,883 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N20310
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R THE SLIDE COVER BOTTOM RUBBER SEAL IS LOOSE FROM THE COVER.  THE ATTACH PLATE INSERTS ARE PULLED OUT OF COVER ALLOWING PLATE TO BE TOO LOOSE.  REPLACED SLIDE DOOR ASSY.
